Existence of a weak solution for the fully coupled Navier–Stokes/Darcy-transport problem. Cesmelioglu, A. & Riviere, B. Journal of Differential Equations, 252:4138–4175, 2012. doi bibtex @Article{CesmeliogluRiviere2012,
Title = {Existence of a weak solution for the fully coupled Navier–Stokes/Darcy-transport problem},
Author = {A. Cesmelioglu and B. Riviere},
Journal = {Journal of Differential Equations},
Year = {2012},
Pages = {4138–4175},
Volume = {252},
Doi = {10.1016/j.jde.2011.12.001},
Keywords = {Coupled Surface and Subsurface, Navier-Stokes}
}
Downloads: 0
{"_id":"sAxj9HjLryxquHX5o","bibbaseid":"cesmelioglu-riviere-existenceofaweaksolutionforthefullycouplednavierstokesdarcytransportproblem-2012","author_short":["Cesmelioglu, A.","Riviere, B."],"bibdata":{"bibtype":"article","type":"article","title":"Existence of a weak solution for the fully coupled Navier–Stokes/Darcy-transport problem","author":[{"firstnames":["A."],"propositions":[],"lastnames":["Cesmelioglu"],"suffixes":[]},{"firstnames":["B."],"propositions":[],"lastnames":["Riviere"],"suffixes":[]}],"journal":"Journal of Differential Equations","year":"2012","pages":"4138–4175","volume":"252","doi":"10.1016/j.jde.2011.12.001","keywords":"Coupled Surface and Subsurface, Navier-Stokes","bibtex":"@Article{CesmeliogluRiviere2012,\n Title = {Existence of a weak solution for the fully coupled Navier–Stokes/Darcy-transport problem},\n Author = {A. Cesmelioglu and B. Riviere},\n Journal = {Journal of Differential Equations},\n Year = {2012},\n Pages = {4138–4175},\n Volume = {252},\n Doi\t\t\t = {10.1016/j.jde.2011.12.001},\n\n Keywords = {Coupled Surface and Subsurface, Navier-Stokes}\n}\n\n","author_short":["Cesmelioglu, A.","Riviere, B."],"key":"CesmeliogluRiviere2012","id":"CesmeliogluRiviere2012","bibbaseid":"cesmelioglu-riviere-existenceofaweaksolutionforthefullycouplednavierstokesdarcytransportproblem-2012","role":"author","urls":{},"keyword":["Coupled Surface and Subsurface","Navier-Stokes"],"metadata":{"authorlinks":{}}},"bibtype":"article","biburl":"https://compm.rice.edu/files/2025/01/publicationsRiviere.bib","dataSources":["wegvQ7SBDkMoLxGc4","ZK6Rwo5eXNr2Fx7jA","C6PE6dFf9n83wjSXF"],"keywords":["coupled surface and subsurface","navier-stokes"],"search_terms":["existence","weak","solution","fully","coupled","navier","stokes","darcy","transport","problem","cesmelioglu","riviere"],"title":"Existence of a weak solution for the fully coupled Navier–Stokes/Darcy-transport problem","year":2012}